# SDR REXA2012120701543

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 18,341 hours, 15,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED IN UPPER CAP RADIUS AT LBL 12 BY PULLEY BRACKET AND RBL 10 FLOORBEAM ATTACH CLIP.  REPAIRED IAW BOMBARDIER REO 601R-53-11-136/601R-53-11-171.
